# SDR 99ZZZX2375

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701X
- Make and model: Beech E-90
- Aircraft serial: LW165
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 5030001087
- Condition: Cracked
- Location: Mlg
- Part time: 2,500 hours
- Component: Bfgoodrich, 50300010133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED DRY PENETRANT INSPECTION ON WHEEL HALVES PER BF GOODRICH MM, PARA 2 PAGE 501 REV 1/86.  FOUND CRACK STARTING INSIDE TIE BOLT-HOLE EXTENDING OUTWARD IN TWO DIRECTIONS PAST THE WHEEL HALF PACKING GROOVE.  CRACK WAS FOUND IN ONE TIE-BOLT HOLE ONLY.  ALL TIE-BOLT HOLES HAD CORROSION PITS AROUND SURFACE (INSIDE, MATING SURFACE).  CRACK MAY HAVE BEEN DUE TO AGE, PERHAPS WHEEL HALVES SHOULD BE LIFE-LIMITED OR MANDATORY NDI AT CERTAIN HOUR INTERVALS.
